# SDR AALA20001544

- Difficulty date: September 8, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N873AA
- Make and model: Boeing 727223
- Aircraft serial: 21385
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK IN SKIN JUST BELOW STRINGER 18A, AT STATION 948 LEFT SIDE.  INSTALLED DOUBLER AND STRINGER SPLICE PER SERVICE BULLETIN 727-53-0172 AND ESO 11697 DATED 9-6-00.  (M)
